MathSciNet Relay Station
MathSciNet bibliographic data
MR1838955 76D03 (35Q30 76D05)
Chen, Zhi Min; Xin, Zhouping Homogeneity criterion for the Navier-Stokes equations in the whole spaces. J. Math. Fluid Mech. 3 (2001), no. 2, 152–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement